Translator Disclaimer
December 1955 On the numerical integration of a parabolic differential equation subject to a moving boundary condition
Jim Douglas, Jr., T. M. Gallie, Jr.
Duke Math. J. 22(4): 557-571 (December 1955). DOI: 10.1215/S0012-7094-55-02262-6
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.22 • No. 4 • December 1955
Back to Top